# SDR 99ZZZX556

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118SF
- Make and model: Beech 99
- Aircraft serial: U32
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 10,930 hours
- Component: 11562001027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, CRACKS WERE DISCOVERED IN THE TOP SKIN AND RIB AT STA 76 OF THE LEFT HORIZONTAL STABILIZER.  THE CRACK RAN FOR SEVERAL INCHES FORWARD AND AFT OF THE FORWARD J-CHANNEL.  SI NR 0131-130, HAD BEEN PREVIOUSLY CW.  SUBMITTER STATED POSSIBLE CAUSE AS VIBRATION DUE TO SLIP STREAM.
